# SDR 20001212AP010

- Difficulty date: August 7, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N190AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1086
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 878 - KMCO-CYQX - ON SHORT FINAL TO MCO STRONG ELECTRICAL BURN SMELL NOTICED IN COCKPIT.  NO IMMEDIATE DETERMINATION OF SOURCE.  ENGINE GENERATORS AC AND DC ISOLATED.  INSPECTED ALL C/B AND INSTRUMENTS PANEL AND FOUND THE RIGHT TURN OFF LIGHT SWITCH CONNECTOR BURNED.  REPLACED SWITCH AND CIRCUIT BREAKER.  RETURNED TO SERVICE.  (M)
